# SDR CALA2025011700137

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 76,295 hours, 28,068 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Spar
- Part number: 111A11011
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LOWER FUSELAGE CENTER WING BOX REAR SPAR STA 663 VERTICAL PRESSURE WEB DECK BETWEEN LBL40- LBL 31.83 (CRACK LENGTH 1") REF AAR N/R 9933560
